Une application du principe variationnel lisse à l'existence de sous-espaces invariants non triviaux

Translated title of the contribution: An application of the smooth variational principle to the existence of nontrivial invariant subspaces

Aharon Atzmon, Gilles Godefroy

Research output: Contribution to journalArticlepeer-review

Abstract

We show that the consideration of Gâteaux smooth functions on Banach spaces which admit an equivalent Gâteaux smooth norm allows us to show that certain linear operators have nontrivial closed invariant subspaces. It is in particular the case of all operators on a real Banach space which admit a moment sequence.

Translated title of the contributionAn application of the smooth variational principle to the existence of nontrivial invariant subspaces
Original languageFrench
Pages (from-to)151-156
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume332
Issue number2
DOIs
StatePublished - Feb 2001

Fingerprint

Dive into the research topics of 'An application of the smooth variational principle to the existence of nontrivial invariant subspaces'. Together they form a unique fingerprint.

Cite this